Authors: Dragović, Vladimir 
Goryuchkina, Irina
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: About the cover: The fine-petrovic polygons and the newton-puiseux method for algebraic ordinary differential equations
Journal: Bulletin of the American Mathematical Society
Volume: 57
Issue: 2
First page: 293
Last page: 299
Issue Date: 1-Jan-2020
Rank: M21a
ISSN: 0273-0979
DOI: 10.1090/bull/1684
Publisher: American Mathematical Society
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
PRAS-18-01 (PRAN 01 “Fundamentalmathematics and its applications”)

Show full item record

SCOPUSTM   
Citations

2
checked on Oct 2, 2022

Page view(s)

46
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.